Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Free Lie algebras as modules over their enveloping algebras

Author: John P. Labute
Journal: Proc. Amer. Math. Soc. 68 (1978), 135-139
MSC: Primary 17B35
MathSciNet review: 0469992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we determine the linear relations that exist between the free generators of a free Lie algebra L when it is viewed as a module over its enveloping algebra via the adjoint representation. As an application, the annihilator of a homogeneous element of L is determined.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B35

Retrieve articles in all journals with MSC: 17B35

Additional Information

PII: S 0002-9939(1978)0469992-7
Keywords: Free Lie algebra, adjoint representation, annihilator
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia